Translator Disclaimer
2003 On the real secondary classes of transversely holomorphic foliations. II
Taro Asuke
Tohoku Math. J. (2) 55(3): 361-374 (2003). DOI: 10.2748/tmj/1113247479

Abstract

An algorithm to find a basis of the space of complex secondary classes of transversely holomorphic foliations is given. The mapping which relates the real secondary classes to the complex secondary classes is completely described when the complex codimension of the foliation is either two or three. Finally, it is shown that the image of real secondary classes under this mapping is naturally reduced under a certain condition.

Citation

Download Citation

Taro Asuke. "On the real secondary classes of transversely holomorphic foliations. II." Tohoku Math. J. (2) 55 (3) 361 - 374, 2003. https://doi.org/10.2748/tmj/1113247479

Information

Published: 2003
First available in Project Euclid: 11 April 2005

zbMATH: 1049.58023
MathSciNet: MR1993861
Digital Object Identifier: 10.2748/tmj/1113247479

Subjects:
Primary: 32S65
Secondary: 57R30, 58H10

Rights: Copyright © 2003 Tohoku University

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.55 • No. 3 • 2003
Back to Top